Home > Research > Publications & Outputs > Comment on "Charge-Qubit Operation of an Isolat...

Links

Text available via DOI:

View graph of relations

Comment on "Charge-Qubit Operation of an Isolated Double Quantum Dot''

Research output: Contribution to journalJournal articlepeer-review

Published
Close
Article number208901
<mark>Journal publication date</mark>17/11/2006
<mark>Journal</mark>Physical review letters
Issue number20
Volume97
Number of pages1
Publication StatusPublished
<mark>Original language</mark>English

Abstract

A Comment on the Letter by J. Gorman et al., Phys. Rev. Lett. 95, 090502 (2005). The authors of the Letter offer a Reply.